# SDR AWXA9700110

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: 654587570
- Condition: Corroded
- Location: Bs 277-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT FWD MOPSILL CORRODED BS 277 - 360, WL 108, RBL 65.  REMOVED AND REPLACED RT FWD MOPSILL PER SRM 51-30-2.
